Pairs trading with partial cointegration

Journal article


Publication Details

Author(s): Clegg M, Krauß C
Journal: Quantitative Finance
Publication year: 2018
Volume: 18
Journal issue: 1
Pages range: 121-138
ISSN: 1469-7688


FAU Authors / FAU Editors

Krauß, Christopher
Lehrstuhl für Statistik und Ökonometrie


How to cite

APA:
Clegg, M., & Krauß, C. (2018). Pairs trading with partial cointegration. Quantitative Finance, 18(1), 121-138.

MLA:
Clegg, Matthew, and Christopher Krauß. "Pairs trading with partial cointegration." Quantitative Finance 18.1 (2018): 121-138.

BibTeX: 

Last updated on 2019-15-01 at 10:57